# SDR UPS06445988

- Difficulty date: January 1, 2006
- Submitted: January 20, 2006
- Operation: Air carrier
- Aircraft: N520UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21943
- Aircraft time: 80,484 hours, 17,793 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Frame
- Part number: 65B903082
- Condition: Cracked
- Location: Nr 4 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C NR 4 PYLON I/B SIDE OF NAC STA 236 VERTICAL FRAME CRACKED, JUST FWD OF PYLON VALVE, CRACK LENGTH : 2.5".  VERTICAL FRAME REPLACED AS PER SRM 51-10-01 P.9 AND INSTALLED AS PER SRM 51-30-02.
